# SDR 97ZZZX486

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tail Boom
- Part time: 5,473 hours
- Component: 206033004177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100 HR INSPECTION, MECHANIC NOTED THAT TAIL BOOM FITTING P/N 206-032-409-001 WAS FOUND CRACKED.  CRACKS RAN BETWEEN TWO RIVETS ON THE UPPER LT FITTING.  NEW YORK HELICOPTER BELIEVES THE CRACK TO THE FITTING IS DUE TO NEGATIVE GROUND PITCH ANGLE WHEN THE AIRCRAFT IS ON THE GROUND.  THE CONSTANT BOUNCING OF THE AIRCRAFT HAS PUT ADDED STRESS ON THE TAIL BOOM FITTING.  REPLACED FITTING IAW WITH BELL SRM.
